# SDR AALA20021071

- Difficulty date: July 22, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 760 - EN ROUTE DFW-LGA - LEFT HYDRAULIC SYSTEM QUANTITY LOSS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT GEAR DOWNLOCK ACTUATOR RETURN LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
